Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 583, NWS Norman, OK

July 3, 2016Lincoln County, Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2016, 7:15 PM CDT for Lincoln County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2016, 7:15 PM CDT (00:15 UTC)
Expired
Jul 3, 2016, 8:00 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 7:27 PM CDTTSTM WND GST 642 Sw Johnson, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 3:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3338 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3338 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
1.4
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted.

148 
WUUS54 KOUN 040015
SVROUN
OKC081-125-133-040100-
/O.NEW.KOUN.SV.W.0583.160704T0015Z-160704T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 800 PM CDT

* AT 713 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SPARKS TO 4 MILES NORTH OF PINK...MOVING EAST
  AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHAWNEE...MCLOUD...PRAGUE...MEEKER...JOHNSON...SPARKS...LITTLE...
  DALE...BETHEL ACRES...CENTERVIEW AND AYDELOTTE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 203.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKES...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3529 9714 3552 9714 3572 9662 3534 9662
TIME...MOT...LOC 0013Z 254DEG 24KT 3561 9681 3533 9710 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
429 
WWUS54 KOUN 040044
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT SUN JUL 3 2016

OKC081-125-133-040100-
/O.CON.KOUN.SV.W.0583.000000T0000Z-160704T0100Z/
SEMINOLE OK-LINCOLN OK-POTTAWATOMIE OK-
744 PM CDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN SEMINOLE...SOUTHERN LINCOLN AND NORTHERN
POTTAWATOMIE COUNTIES...

AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PRAGUE TO NEAR MCLOUD...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...MCLOUD...PRAGUE...MEEKER...JOHNSON...LITTLE...DALE...
BETHEL ACRES...CENTERVIEW AND AYDELOTTE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 203.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3529 9714 3547 9714 3560 9662 3534 9662
TIME...MOT...LOC 0044Z 287DEG 15KT 3551 9665 3541 9709 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
347 
WWUS54 KOUN 040056
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
756 PM CDT SUN JUL 3 2016

OKC081-125-133-040106-
/O.EXP.KOUN.SV.W.0583.000000T0000Z-160704T0100Z/
SEMINOLE OK-LINCOLN OK-POTTAWATOMIE OK-
756 PM CDT SUN JUL 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEMINOLE...
SOUTHERN LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES WILL EXPIRE AT
800 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3529 9714 3547 9714 3560 9662 3534 9662
TIME...MOT...LOC 0055Z 254DEG 24KT 3551 9665 3541 9709 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:33 PM CDT, 42 minutes earlier.

Area forecast discussion, Jul 3, 6:33 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Norman OK
633 PM CDT SUN JUL 3 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
Strong/severe thunderstorms have formed along a weak frontal
system from near KOUN northeast to KTUL and beyond. Additional
storms have begun to form along a surface trough from KOUN
southwest to KSPS and KABI. This assembly of storms is expected to
move slowly toward the southeast (while individual storms mostly
move toward the east).

A layer of stratus is forecast to move south from Kansas into
central and northern Okalhoma, bringing mainly MVFR ceilings,
although a few hours of IFR could happen, especially at KPNC.
There is also a chance that thunderstorms, now over the High
Plains, may affect KSPS-KHBR toward sunrise, but the chance is
rather low.

&&

.PREV DISCUSSION... /issued 337 PM CDT SUN JUL 3 2016/

DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.

Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.

Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  94  75  96 /  40  10  10  10
Hobart OK         71  98  75 101 /  10  10  10  20
Wichita Falls TX  76  99  78 101 /  30  20  20  10
Gage OK           65  96  71 100 /   0  10  10  20
Ponca City OK     67  91  76  97 /  30   0  10  20
Durant OK         77  93  76  95 /  60  30  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
     037>048-050>052.

TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.

&&

06/10/23
Hazardous weather outlook, Jul 3, 11:51 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CDT SUN JUL 3 2016

OKZ004>048-050>052-TXZ083>090-041000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1151 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF CENTRAL AND EASTERN OKLAHOMA. THE SLIGHT
RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM STILLWATER TO EL
RENO TO LAWTON TO WICHITA FALLS TEXAS. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ABOUT MID-AFTERNOON ALONG THE NORTHWEST PARTS
OF THE SLIGHT RISK AREA...THEN ADVANCE SOUTHEAST THROUGH THIS
EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3
PM TO 11 PM. THE PRIMARY RISK FROM THE STORMS WILL BE DAMAGING
WIND GUSTS...WHILE FLOODING RAIN AND HAIL WILL ALSO BE POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM
3 PM TO 11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR
PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT
PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE
LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS
PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA
THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND
HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM
CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY.

.HEAT...
TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY
MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE
ACROSS THE REGION EACH AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 3, 6:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT SUN JUL 3 2016

OKZ044-045-TXZ090-040000-
COTTON OK-JEFFERSON OK-CLAY TX-
625 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON AND NORTHEASTERN CLAY COUNTIES UNTIL 700 PM
CDT...

AT 624 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ADDINGTON TO 3 MILES NORTHEAST OF BYERS...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WAURIKA...RYAN...BYERS...HASTINGS...ADDINGTON...
SUGDEN AND SOUTHEASTERN WAURIKA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3408 9832 3429 9807 3429 9759 3396 9800
TIME...MOT...LOC 2324Z 272DEG 19KT 3424 9794 3411 9816

11
Local storm report, Jul 3, 6:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             3 E HARRAH              35.49N 97.11W
07/03/2016  E1.00 INCH       LINCOLN            OK   PUBLIC

&&

FM
Special weather statement, Jul 3, 6:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT SUN JUL 3 2016

TXZ089-040015-
ARCHER TX-
644 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARCHER COUNTY UNTIL 715
PM CDT...

AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF LAKE KICKAPOO...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND...WINDTHORST AND LAKE KICKAPOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3371 9885 3380 9843 3354 9842 3350 9879
TIME...MOT...LOC 2342Z 254DEG 23KT 3361 9874

11
Local storm report, Jul 3, 6:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             4 ENE NOBLE             35.16N 97.33W
07/03/2016  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

&&

FM
Special weather statement, Jul 3, 7:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT SUN JUL 3 2016

OKZ025-028-029-040030-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
706 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...WEST
CENTRAL MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 730 PM CDT...

AT 704 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR OKLAHOMA CITY TO NEAR NORMAN...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...CHOCTAW...HARRAH...SPENCER...JONES...NICOMA PARK...
GOLDSBY...VALLEY BROOK...STANLEY DRAPER LAKE...
TINKER AIR FORCE BASE...STELLA...NEWALLA...
NORTHERN LAKE THUNDERBIRD...FOREST PARK AND SMITH VILLAGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 107 AND 122.
 INTERSTATE 40 BETWEEN MILE MARKERS 154 AND 173.
 INTERSTATE 240 BETWEEN MILE MARKERS 5 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

IF ON OR NEAR LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3529 9715 3514 9761 3559 9741 3562 9714
      3540 9714
TIME...MOT...LOC 0004Z 250DEG 20KT 3555 9737 3521 9753

MAHALE
Special weather statement, Jul 3, 7:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT SUN JUL 3 2016

OKZ045-TXZ090-040045-
JEFFERSON OK-CLAY TX-
711 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON AND
NORTHEASTERN CLAY COUNTIES UNTIL 745 PM CDT...

AT 709 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
TERRAL...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
HENRIETTA...RYAN AND TERRAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3382 9819 3404 9808 3406 9779 3389 9778
      3389 9779 3390 9780 3388 9780 3388 9782
      3386 9783 3385 9787 3388 9794 3388 9796
      3389 9798 3381 9798
TIME...MOT...LOC 0009Z 266DEG 19KT 3392 9809

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:06 PM CDTSpecial Weather StatementOUNOklahoma24 min
Jul 3, 7:11 PM CDTSpecial Weather StatementOUNJefferson34 min
Jul 3, 7:20 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie40 min
Jul 3, 7:21 PM CDTSevere Thunderstorm WarningOUNJefferson39 min
Jul 3, 7:30 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole45 min
Jul 3, 7:31 PM CDTSpecial Weather StatementOUNJefferson29 min
Jul 3, 7:43 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole3 hr
Jul 3, 7:55 PM CDTSevere Thunderstorm WarningOUNJefferson33 min
Jul 3, 8:04 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie41 min
Jul 3, 8:05 PM CDTAreal Flood AdvisoryOUNCleveland, McClain115 min
Jul 3, 8:21 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole39 min
Jul 3, 8:30 PM CDTFlash Flood WarningOUNCleveland, McClain, Pottawatomie2 hr
Jul 3, 8:48 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie, Seminole27 min
Jul 3, 9:19 PM CDTSpecial Weather StatementOUNHughes, Seminole26 min
Jul 3, 9:23 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole52 min
Jul 3, 9:27 PM CDTSpecial Weather StatementOUNCleveland, Pottawatomie33 min
Jul 3, 9:42 PM CDTSpecial Weather StatementOUNGarvin, McClain33 min
Jul 3, 10:15 PM CDTSpecial Weather StatementOUNPontotoc30 min
Jul 3, 10:48 PM CDTSpecial Weather StatementOUNPontotoc27 min
Jul 3, 11:15 PM CDTSpecial Weather StatementOUNPontotoc30 min
Jul 3, 11:42 PM CDTSpecial Weather StatementOUNCoal33 min
Jul 4, 1:44 AM CDTSpecial Weather StatementOUNHughes46 min
Jul 4, 1:56 AM CDTRiver Flood WarningOUNPottawatomie, Seminole12 hr
Jul 4, 3:41 AM CDTSpecial Weather StatementOUNMarshall49 min
Jul 4, 3:44 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall46 min
Jul 4, 6:48 PM CDTSpecial Weather StatementOUNBeckham27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.